# SDR 95UAL900325

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Locked Out
- Location: Ailerons
- Stage of operation: DE
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AILERON LOCK OUT MESSAGE INDICATION OCCURRED AT 255 KNOTS AND 12,000 FEET DURING DESCENT.  THE AILERONS EXTENDED AND LOCKED OUT.  THIS INDICATION WILL BE ADDRESSED BY THE ACCOMPLISHMENT OF BOEING SERVICE LETTER 767-27-081-A.
